Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 129640, 7 pages
http://dx.doi.org/10.1155/2013/129640
Research Article

Positive Solutions for Boundary Value Problems of Singular Fractional Differential Equations

1College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
2School of Information and Communication Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 25 March 2013; Accepted 20 May 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Zhanbing Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, by using a fixed point theorem, we investigate the existence of a positive solution to the singular fractional boundary value problem , , where , , , is Caputo fractional derivative, is singular at the value 0 of its arguments , and satisfies the Lipschitz condition.